advertisement
Question
Posted by: MB | 2012/11/29

Q.

Prexum Plus Tablets

Hi thre, My GP has been keeping an eye on my BP and suggested I start taking the tablets above for 3 months so that we can assess it again after the time period, before going onto it permenantly. What I want to know is does these tablets contribute to the loss of apetite ?

Expert's Reply

A.

Expert ImageCardiologist

Dear MB,

Apologies for the delay in answering your query. Prexum Plus is a good combination for controlling high blood pressure and I would do what your GP suggests, namely re-assess your blood pressure control after a couple of months of therapy. However, Prexum Plus, to my knowledge and in my experience, does not cause loss of appetite.

Kind regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

12
user comments
Posted by: cecilia Onica Maphai | 2014/03/28

What are people experiences with CARZIN XL treatment

Reply to cecilia Onica Maphai
Posted by: paulina | 2014/02/08

In using Prexum Plus for the last 3 months I find that at times I cannot remember things even if I was busy talking about it, this never happened before I am sure it is from this medication, can you advise what other medicine I can use because I also have AF for that I am taking Pradaxa 110mg. I am frustrated that our doctors don't inform their patients properly, they hope it will work for you and then you suffer from the consequences.. Please can you get back to me this is serious. Regards

Reply to paulina
Posted by: paulina | 2014/02/08

In using Prexum Plus for the last 3 months I find that at times I cannot remember things even if I was busy talking about it, this never happened before I am sure it is from this medication, can you advise what other medicine I can use because I also have AF for that I am taking Pradaxa 110mg. I am frustrated that our doctors don't inform their patients properly, they hope it will work for you and then you suffer from the consequences.. Please can you get back to me this is serious. Regards

Reply to paulina
Posted by: Jo'H | 2013/11/26

I was put onto prexum plus 4mg because I have experienced high blood pressure, I also was the opposite. I was diagnosed with Atrial Fibriilation and I must take it to keep my BP down, I read it can also give you irregular heartbeat, that is what I have I don't need something that makes it worse please can you help me what needs to be done. I just want to mentioned I wasn't using any cronical medication now I must use this with Pradaxa 150mg it so confusing. Wait for your response. Kind Regards

Reply to Jo'H
Posted by: Anonymous | 2013/11/13

I was also taking Prexum plus my bloodpressure stayed high and I had side effects like dizziness a dry cough (very irritating at night) plus apparenty loss of some salts in my body I was now changed to prexum without the plus and hope for the best

Reply to Anonymous
Posted by: LOUIS | 2013/10/31

I have been taking prexum plus for four months, but my blood pressure is 212 / 124 Please advise ???

Reply to LOUIS | 1 comment (hide)
Posted by: George | 2013/11/28

If your blood pressure is 212/122 we called that mild heart attack. If you are not lowering tour BP you take the risk of a heart attack. I had 198/142 and was taken straight to the theater and they fixed my blocked arteries with 3 stints. Have to take now 8 diff tablets and one of them is prexum because with the blocked arteries they found as well diabetes. regards abd good luck

Posted by: Julie | 2013/06/12

My doctor has prescribed Eltroxin and Prexum. Is it safe to use it together?

Reply to Julie
Posted by: Pierre Venter | 2013/06/07

I an ib prexum but my blood pressure still 140 over 90. Will prexum plus be a better option for me?

Reply to Pierre Venter | 1 comment (hide)
Posted by: george | 2013/11/28

140/90 is not so bad. with sports you can lower your BP as well and healthy food

Posted by: sheila | 2013/01/14

Im also taking prexun plus n i loosing appetite completly,pls doc answer our questions

Reply to sheila

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement